# SDR VNAA2025F00021

- Difficulty date: July 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: CN6220410205
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO LH LOWER FAN COWL DOOR OUTER SKIN BETWEEN PSS140.660 AND PSS145.540.   DENT TO LH LOWER FAN COWL DOOR OUTER SKIN BETWEEN PSS140.660 AND PSS145.540 WAS REPAIRED PER REO  670-51-00-085 REV. - -, REO 690-54-14-777 REV - - AND REO 670-54-14-1012 REV. B.
